Volume 13, Issue 2 (8-2016)                   2016, 13(2): 85-99 | Back to browse issues page

XML Persian Abstract Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

A Filtered Nonmonotone Approach for Solving Nonlinear Systems of Equations. Journal of Operational Research and Its Applications. 2016; 13 (2) :85-99
URL: http://jamlu.liau.ac.ir/article-1-1399-en.html
Abstract:   (2934 Views)

In this paper, a new approach is presented for solving nonlinear systems of equations in which a derivative-free nonmonotone strategy is employed. Besides, the new approach is equipped with a filter technique. Using this concept, we store some trial points that are probably ignored by some other line search methods. The new algorithm utilizes the information of existing points in the filter in order to accept the new point. This causes a fast convergence rate. A specific nonmonotone technique is also used in the structure of the new approach which allows the algorithm to enjoy the nonmonotonicity from scratch. Under some standard assumptions, the global convergence property is established. Numerical results on some test problems show the efficiency of the proposed algorithm compared with some other existing methods in the literature

Full-Text [PDF 252 kb]   (673 Downloads)    
Type of Study: Research | Subject: Special
Received: 2016/12/12 | Accepted: 2016/12/12 | Published: 2016/12/12

Add your comments about this article : Your username or Email:

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.